Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 737562, 18 pages
http://dx.doi.org/10.1155/2012/737562
Research Article

Evaluation of Network Reliability for Computer Networks with Multiple Sources

Department of Industrial Management, National Taiwan University of Science and Technology, Taipei 10607, Taiwan

Received 28 November 2011; Revised 8 February 2012; Accepted 22 February 2012

Academic Editor: Weihai Zhang

Copyright © 2012 Yi-Kuei Lin and Louis Cheng-Lu Yeng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi-Kuei Lin and Louis Cheng-Lu Yeng, “Evaluation of Network Reliability for Computer Networks with Multiple Sources,” Mathematical Problems in Engineering, vol. 2012, Article ID 737562, 18 pages, 2012. https://doi.org/10.1155/2012/737562.